About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 943170, 7 pages
http://dx.doi.org/10.1155/2014/943170
Research Article

New Oscillation Criteria for Third-Order Nonlinear Functional Differential Equations

1Department of Mathematics, Binzhou University, Shandong 256603, China
2Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100190, China

Received 19 November 2013; Accepted 13 January 2014; Published 11 March 2014

Academic Editor: Tongxing Li

Copyright © 2014 Quanxin Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. S. Ladde, V. Lakshmikantham, and B. G. Zhang, Oscillation Theory of Differential Equations with Deviating Arguments, vol. 110, Marcel Dekker, New York, NY, USA, 1987. View at MathSciNet
  2. N. Parhi and S. Padhi, “Asymptotic behaviour of solutions of third order delay-differential equations,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 10, pp. 1609–1620, 2002. View at Zentralblatt MATH · View at MathSciNet
  3. B. Baculíková, E. M. Elabbasy, S. H. Saker, and J. Džurina, “Oscillation criteria for third-order nonlinear differential equations,” Mathematica Slovaca, vol. 58, no. 2, pp. 201–220, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. Mojsej, “Asymptotic properties of solutions of third-order nonlinear differential equations with deviating argument,” Nonlinear Analysis. Theory, Methods & Applications, vol. 68, no. 11, pp. 3581–3591, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. H. Saker, “Oscillation criteria of third-order nonlinear delay differential equations,” Mathematica Slovaca, vol. 56, no. 4, pp. 433–450, 2006. View at Zentralblatt MATH · View at MathSciNet
  6. B. Baculíková and J. Džurina, “Oscillation of third-order functional differential equations,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 43, pp. 1–10, 2010. View at Zentralblatt MATH · View at MathSciNet
  7. B. Baculíková and J. Džurina, “Oscillation of third-order nonlinear differential equations,” Applied Mathematics Letters, vol. 24, no. 4, pp. 466–470, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. R. Grace, R. P. Agarwal, R. Pavani, and E. Thandapani, “On the oscillation of certain third order nonlinear functional differential equations,” Applied Mathematics and Computation, vol. 202, no. 1, pp. 102–112, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. G. Philos, “Oscillation theorems for linear differential equations of second order,” Archiv der Mathematik, vol. 53, no. 5, pp. 482–492, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 2nd edition, 1988. View at MathSciNet